Monge sequences and a simple assignment algorithm

Derigs, Ulrich and Goecke, Oskar and Schrader, Rainer (1986) Monge sequences and a simple assignment algorithm.
Published in: Discrete Applied Mathematics Vol. 15 (2-3). pp. 241-248.


Actions:
Full text not available from this repository.
Export as:
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: UNSPECIFIED
Depositing User: Archive Admin
Date Deposited: 30 Jun 2014 12:44
Last Modified: 30 Jun 2014 12:44
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/731